My boyfriendd I enjoy having anal sex, but the last time we did I think I may have had an allergic reaction to the lubricant. Then next day I woke up with red bump and little cuts on my sphinchter where the little bumps were. They really hurt. We normal use KY liquid lubricant but he had wanted to try a jelly. Although the night before we had used the liquid and it was a little sore the next day but there were no bumps. I have been looking at stuff online and it says if you apply hydrocortisone on herpes it makes it worse. I've been applying hydrocortisone to it and its seems to be helping because it doesn't hurt as bad and the swelling that was there has gone away. Is it possible this is herpes if hydrocortisone is helping? I was tested for STDs a few months ago and it came back negative so am i safe or could they have missed it?
I had sex a few days ago and right when I put the condom on and started to have sexually intercourse I experience a discomfort. After the sex I started to feel burning around the tip of my penis. Is this an allergic reaction to the condom I used?
Definitely an allergy. I have extremely sensitive skin. It apparently runs in our family. I have the same reactions to soaps as do relatives. I am now super careful and have no issue. Apparently those areas are very sensitive.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.